# SDR FDEA202008131877

- Difficulty date: August 13, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 48,134 hours, 29,193 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53810657200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION, CRACK WAS FOUND AT THE RH FLANGE OF GANTRY 4.RH FR52.A. REPAIRED THE CRACK OF THE GANTRY RH #4 AT FR52A PER AIRBUS DWG: R53810581 ISSUE:   C. DETAIL REPAIR STEPS: DRILLED CRACK STOP HOLES DIA 4 TO 4.012MM AT EACH END OF   CRACK AND INSTALLED THE CRACK STOP HOLE PLUGS PER AIRBUS DWG: R53810581 ISSUE:   C. WET INSTALLED THE REPAIR ANGLE AND STRAP OF MOD MATERIAL KIT PER A300-600 SRM   51-40-21 & AIRBUS DWG: R53810581 ISSUE: C. MANUFACTURED AND INSTALLED A NEW   BRACKET TO BE ADAPTED THE REPAIR CRACK AREA PER A300-600 SRM 51-40-21. MAJOR   REPAIR IAW FEDEX GMM 6-2-100. THIS IS A CAT A REPAIR
